# SDR DALA2016053104292

- Difficulty date: May 29, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 52,993 hours, 28,718 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Worn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON REPAIR DOUBLER OF GUST LOCK CUTOUT AT L1 DOOR.  DOUBLER WAS REPLACED IAW ERA 413167-14, REV O.
